MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION

B BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713030
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the event description: according to our observations, the sent-in pump is not dispensing correctly.Despite the set time of 24 hours, it always finishes the infusion earlier.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Additional information: d4 device information updated.D9 device returned to manufacturer.H4 device manufacturer date.D4 device information updated.D9 device returned to manufacturer.H4 device manufacturer date.General information: complaint: (b)(4).Information to the sample: model: perfusor space.Article number: 8713030 serial number/batch: (b)(6).Software version: 688n030005.Hours of operation: 1085.Further information: n/a.Investigation results: history inspection: the device history files were read out and analyzed.The customer specified no date as the date of the incident.The last therapy was analyzed.2024-09-12 at 4:20 an ops 50ml syringe was selected.The syringe was filled to approx.41,5ml.The therapy was started with a flow rate of 2,09ml/h at 4:22.The therapy was terminated by syringe empty alarm after 19hours und 38 minutes.41.09ml were infused in total.No abnormalities can be found in the device history files.Visual inspection: a visual inspection was performed.The cover caps on the screw pillars, and the production seal on the lower housing were intact and undamaged.No visible damaged parts are to locate.Functional inspection: a functional test was performed.The device passes the self-test.A ops 50 ml syringe was inserted, and the pump identified the syringe, and it could be selected from the menu.It was possible to put the pump in operation.Individual inspection: a delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal flow rate of 5 ml/h was chosen.The assessed mean deviation "a" of the second operating hour was measured and resulted in a value of -0.24%.Accuracy of set delivery rate should be ± 2 % according to iec/en 60601-2-24.Disassembling: during the investigation no faults could be detected, to investigate the inside of the device, only the upper housing was removed.No damage or soiling could be found.Judgment: the complaint could not be confirmed.Summing up all tests, the perfusor space operated within our specification.No product deviation.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20706464
Report Number9610825-2024-00827
Device Sequence Number12806996
Product Code FRN
UDI-Device Identifier04046963716745
UDI-Public(01)04046963716745(11)221206
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown